Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Help with hydrocodone withdrawls

Hi, 4 years ago I was stabbed almost died over a carjacking went wrong well my case started there with pain medication hydrocodone and since then I have been taking them resent I lost my job as a vp for nov varco I tried to stop but withdrawls are really bad even vomiting some times I get anxiety really bad and don't want to tell my husband I have a 3 year old child if someone can help me please I never went through something like this in my life even falling into depression
2 Responses
1924023 tn?1324932760
you definitely are going to need help.  you need to sign yourself into a detox unit.  there they give you the medication needed to keep you from becoming horribly ill from detox.  i just went through detox in july and i swear, there is no way on earth i would try to detox alone.  also, once you are physically off the hydrocodone it would strongly recommend joining Narcotics Anonymous.  They are the kindest and most helpful people on earth.  they will give you phone numbers and they will tell you that you can call them any time, 24/7.
1801781 tn?1461629469
You are dealing with lots of stuff.  Be prepared to deal with the actual event that got you into this mess.  The pain pills keep you numb and I suspect you have not dealt with the actual event because of them.  I would suggest a therapist, if you have not gotten one.  The pills actually keep your brain from functioning like it should and numbs your emotions.  Keep posting here as you make your decision to get clean.  It will be hard, but not impossible.  Here is what I found and did to get clean.  I hope it helps.  KEEP POSTING!!!

I kept telling myself...YOU HAVE the FLU!  It will be over and I will feel so much better.  My brain seemed to get that and settled down a little.  It is hard, but doable!  The Thomas Recipe (bottom of the page under Health Pages will help.  I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped.  Imodium, Imodium, Imodium (liquid or pills if the liquid can't be found or you can't swallow it) will help.  I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.  

Hydrate and eat!  Even if it is just a little every hour or so.  You have to eat something to keep your energy up as much as possible.  

If you have Restless legs..it is hit or miss what works.  Walking seemed to help me some.  Hot bath with epsom salts..a little.  I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep.  If nothing works,your doctor might help.  

One hour at a time is all anyone can ask.  After 2 weeks it gets a little better and I started to say, One day at a time!  Your brain will do all sorts of things to get you to take a pill.  I found if I was hungry..the cravings got worse.  I would try to eat a banana, a few grapes or a few crackers to get that under control.

Good for you.  I hope all goes well.  You have made a good start coming here....this site has helped me so much!!!  Keep posting!!!!!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.